MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-GEN LAPAROSCOPY PACK

Medline Industries, LP MEDLINE; DBD-GEN LAPAROSCOPY PACK
Catalog Number DYNJ82300B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that steristrip leaking and leaking onto/damage to trocar within pack (cannot be used).
 
Additional Manufacturer Narrative
The customer/reporter described the issue as steristrip leaking and leaking onto/damage to trocar within pack (cannot be used).Medline received two photos and no physical sample was available; upon inspection of the photos, an orange stain was shown on the packaging of another component, and the finished good production records and finished good pack build were reviewed.Based on the information and photos provided, medline confirmed the steristrip leaked onto the trocar packaging; the steristrip was originally packaged by the vendor but is removed during the pack assembly as per request, and medline was unable to confirm whether the leak occurred during the sterilization process, pack assembly, or shipping.Medline confirmed the reported issue as vendor product issue related to the component manufacturing process; an engineering change notice was completed to keep the steristrip inside its packaging, the complaint was provided to the vendor for further evaluation, and the risk assessment found the incident acceptable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-GEN LAPAROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50221520
Report Number1417592-2026-15833
Device Sequence Number10337213
Product Code FDE
UDI-Device Identifier10198459003202
UDI-Public10198459003202
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ82300B
Device Lot Number24FMB517
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown